Crafty Kate; Your just going to have to go to the doctor and let him or her know about this and you need something that well work and not give you these side effects they have come out with many different ones that are very effective for many people some may have some increase side effects for a week or two but then that goes away and shortly after that you should start to feel much better. have you taken anything else yet. So you don't go in not knowing anything I DON'T like to recommend things because some doctors are insulted. But a few guesses of common are Lyrica, Gabapentin, Amitriptyline and they go on and on. So don't give up you sure don't need the pain and side effects. But just talk to the doctor and let them know you don't want to loose any more hair, But you need to get on something that we'll give you relief without that side effect Best of luck to you. Things should be just fine.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Apr 2012 • 7 answers
Updated 24 Sep 2012 • 3 answers
Updated 5 Feb 2018 • 2 answers
Updated 31 Jan 2018 • 3 answers
Updated 24 Jul 2016 • 2 answers